Uniform G-Convexity for Vector-Valued Lp Spaces
Serdica Mathematical Journal, Tome 35 (2009) no. 1, pp. 1-14
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Uniform G-convexity of Banach spaces is a recently introduced natural generalization of uniform convexity and of complex uniform convexity. We study conditions under which uniform G-convexity of X passes to the space of X-valued functions Lp (m,X).
Keywords:
Uniform Convexity, Complex Uniform Convexity, Uniform G-convexity
@article{SMJ2_2009_35_1_a0,
author = {Boyko, Nataliia and Kadets, Vladimir},
title = {Uniform {G-Convexity} for {Vector-Valued} {Lp} {Spaces}},
journal = {Serdica Mathematical Journal},
pages = {1--14},
year = {2009},
volume = {35},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2009_35_1_a0/}
}
Boyko, Nataliia; Kadets, Vladimir. Uniform G-Convexity for Vector-Valued Lp Spaces. Serdica Mathematical Journal, Tome 35 (2009) no. 1, pp. 1-14. http://geodesic.mathdoc.fr/item/SMJ2_2009_35_1_a0/